# SDR CALA2023050801384

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810454
- Part serial: NA
- Condition: Corroded
- Location: Panel 222xbf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR PANEL 222XBF CORNER BROKEN AND I NSERTS CORRODED.  TRANSCRIBED FROM HAECO GSO NRC# 9286562
